óêðà¿íñüêîþ home about VNTL Shopping Cartview cart check out site map
 Catalog
 Online Resources
Title: Ball Structures and Colorings of Graphs and Groups
Authors: I. Protasov, T. Banakh
ISBN: 966-7148-99-8
Price: 35.00 USD
The ball structures of different kinds arise naturally in the asymptotic topology, geometric group theory and combinatorics. The book is devoted to systematic investigation of purely combinatorical aspects of ball structures of graphs with accent on their applications to partitions of groups and graphs. A lot of new author’s results are included. An exposition is supplied with a chain of exercises and open problems.

More Details...
Title: General Asymptology
Authors: Ihor Protasov, Michael Zarichnyi
ISBN: 966-8849-32-9
Price: 50.00 USD
The present monograph is devoted mostly to general properties of the ball structures, which simultaneously generalize the coarse structures introduced in the large scale geometry by J. Roe as well as the uniform structures. Chapter 1 contains the definition of the ball structures (baleans), provides their different examples and briefly discusses their connections with coarse structures. The topological coarse structures are also considered. The different morphisms of balleans and coarse spaces are defined and some categories of balleans and coarse structures are introduced. Chapter 2 is devoted to relations between the ball structures and metric structures, important morphisms between metric spaces. Chapter 3 concerns the property of cellularity of balleans and contains the notion of asymptotic dimension of balleans in the spirit of Gromov. It turns out that cellularity can be described in terms of asymptotic dimension zero, which makes it close to the non-Archimedean (ultrametric) spaces. Chapter 4 is devoted to the property of normality. In Chapters 5 and 6 the graph balleans and the group balleans are investigated. In Chapter 7 the functions on balleans which are slowly oscillating with respect to given filter are studied. The counterpart of the Higson corona in the context of balleans is investigated in Chapter 8. Some cardinal invariants of balleans are introduced and discussed in Chapter 9. The concluding Chapter 10 is devoted to the notion of maximality of balleans. Bibliography: 86 items.

More Details...
Title: Ultrafilters and Topologies on Groups
Authors: Mahmoud Filali, Igor V. Protasov
ISBN: 966-7148-14-0
Price: 75.00 USD
The book is devoted to the studying of ultrafilters in topological algebra. The main object of investigations is the Stone-Cech compactification betaG of a topological group G. The set betaG is a right topological semigroup and the continuity of the operation involving the left translation is extensively studied in the book. The richness of algebraic structure, makes the semigroup betaG very useful and with plenty of applications in combinatorics as well as in functional analysis, in particular, to the left convolution algebras. In the book, the algebra in the Stone-Cech compactification is used to construct and study topologies on groups.

More Details...
Title: Limit Theorems and Transient Phenomena in the Theory of Branching Processes
Authors: Soltan Aliev, Yaroslav I. Yeleyko, Iryna B. Bazylevych
ISBN: 966-7148-19-1
Price: 75.00 USD
In this monograph, there are presented two directions of the theory of branching processes, namely, the processes with arbitrary numbers types of particles and processes with continuous state space.
The monograph consists of eight chapters. The first one contains a short historical information about branching processes and concise review of literature. The second one is devoted to the basic definition and statements of theorems. The third chapter contains the results of an article by M. Jirina “General branching process with continuous time parameter''.
Further, there are presented the results of Ya. Yeleyko, the limit theorems for processes with arbitrary numbers of particles. The fifth chapter follows the fundamental article of M. Jirina “Stochastic branching processes with continuous state space” as well as Yu. Ryshov and A. Skorohod “Homogeneous branching processes with finite number types of particles and continuously changing mass”'. The final chapters include theorems on convergence of sequences of Galton-Watson processes to a process with continuous state space.

More Details...
Title: Asymptotical Behaviour of Laplace-Stiltjes Integrals
Authors: Myroslav Sheremeta
ISBN: 966-7148-22-1
Price: 75.00 USD
The monograph is devoted to investigation of asymptotic properties of positive functions represented by the Laplace-Stiltjes integrals. Important role of such integrals is well-known in mathematical and complex analysis, probability theory, number theory and in other regions of mathematics. Since the Laplace-Stieltjes integrals are direct generalization of the Laplace integral and the Dirichlet series with nonnegative coefficients and exponents, the investigation of the asymptotic properties of the Laplace-Stieltjes integrals is necessary and actual. The book is intended for graduate mathematical students, post-graduates and experts in the mathematical analysis and its applications. The necessary mathematical background for reading the monograph is a university course of calculus.

More Details...
Title: Diagonal Reduction of Matrices Over Rings
Authors: Bohdan Zabavsky
ISBN: 978-966-8849-58-9
Price: 75.00 USD
More Details...
Title: Matematychni Studii, Vol.44, No.2
Price: 150.00 USD
Year: 2015
More Details...
    Copyright VNTL-Klasyka Publishers, 1996-2002; Developed by e-design, 2002